# SDR SWAA2023040422846

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 50,682 hours, 28,518 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11E RECLINES IN FRONT OF EXIT ROW<[01] ADJUSTED SEAT LOCK ASSEMBLY ON SEAT 11E PER CMM 25-21-42.
